# SDR CALA2025021402327

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 80,585 hours, 29,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DO TO UN COMMANDED POSS TE FLAP INDICATED JUST SHY OF 15. AIR RP EED WAS 210 KTS. FLAP 15 OVR SPD PHASE 1 FLAP INSPECTION REQUIRED DUE AIRSPEED 210 KTS. AT FLAPS 15 AS PER AMM 05-51-08/201. ACCOMPLISHED PHASE 1 INSPECTION OF TRAILING EDGE FLAPS PER MM 05-51-08-210-801. REFERENCE LOG PAGE 3856816 FOR DISCREPANCIES FOUND.
